# SDR 95FDEA01306

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON STR CLIP AT BS 720C AT STR 26L.  REMOVED CLIP TO ACCESS AREA, FOUND CORROSION ON CLIP.  DRILLED FAB CLIP ALODINED, PRIMED AND FASTENED INTO PLACE.  CORROSION ON STR CLIP FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1 STR 26L BS 720C.
